# SDR ASAA2023080644487

- Difficulty date: August 6, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,044 hours, 10,996 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC: SBCFM56-7B-72-0986-1, FOUND STAGE 2 ANTI ROTATION PIN @ 9:00 POSITION HAS ROTATED BETWEEN ZERO BUT LESS THAN FOURTY FIVE DEGREES. ENG #1 S/N: 658688. GROUNDED - YES. ON DEFERRAL.
